# SDR FDEA201101080087

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781840200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, UPPER FLOORBEAM FR33 HAS 1EA CRACK IN RADIUS BETWEEN SEAT TRACKS 2R AND   3R.  CROSSBEAM REPAIRED AT FR33 BETWEEN SEAT TRACKS 2R AND 3R IAW SRM 53-10-15, FIG 203.
